# SDR 2005FA0001567

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: General aviation
- Aircraft: N277DT
- Make and model: Scwzer 269D
- Aircraft serial: 0028
- Aircraft time: 3,801 hours
- Engine: Allsn 250C20
- Engine time: 838 hours, 1,114 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: 269A1002
- Condition: Vibrates
- Location: Main Rotor
- Part time: 3,801 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HAVE BEEN EXPERIENCING PROBLEMS KEEPING THE M/R BLADES IN ACCEPTABLE TRACK AND BALANCE ON ALL 333/269D CONFIG A AIRCRAFT THAT WE MAINTAIN. ALSO HAVE BEEN FINDING MUCH MORE RAPID DETERIORATION OF THE M/R DAMPERS, FLAPPING HINGE BEARINGS, AND VERTICAL HINGE BEARINGS COMPARED TO THE PREVIOUS AIRCRAFT WITH THE P/N 269A1185-5 M/R BLADE ASSEMBLIES. THE NEW BLADES WITH THE EXTENDED NOSE SECTION WILL NOT STAY IN TRACK OR BALANCE FOR ANY ADEQUATE PERIOD OF TIME. SUGGEST THAT MFG DESIGN A NEW BLADE WITH A CONSTANT CHORD AND SOON.
